Vol. 62, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Lumpy subsets in left-amenable locally compact semigroups

Mahlon M. Day

Vol. 62 (1976), No. 1, 87–92
Abstract

This note adapts to locally compact, topologically left-amenable semigroups S the characterization given by Mitchell in discrete semigroups of those subsets T of S substantial enough that at least one topologically left-invariant mean in S is concentrated in T.

Mathematical Subject Classification 2000
Primary: 43A07
Milestones
Received: 12 December 1975
Published: 1 January 1976
Authors
Mahlon M. Day